# SDR R61A201309120865

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 8,155 hours, 8,026 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Seat 16ab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU OVER SEATS 16 AB IS FALLING DOWN.  MX SECURED THE PSU PANEL IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
